# SDR 96ZZZM55

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47693
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Shrader Vlv
- Part number: 325315
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - FLT NR 227 - AFTER TAKEOFF, THE NOSE LANDING GEAR UNSAFE LIGHT CAME ON.  RETURNED TO JFK.  NOSE STRUT FLAT.  CHANGED SHRADER VALVE, TWA 32-5315 MFG MS28778-7.  SERVICED NOSE STRUT WITH HYDRAULIC FLUID AND DRY NITROGEN.  LEAK CHECK OK.
